# SDR 2005UALA00172

- Difficulty date: February 20, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N934UA
- Make and model: Boeing 737522
- Aircraft serial: 26662
- Aircraft time: 35,251 hours, 26,250 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9638203000
- Condition: Damaged
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

178 BULKHEAD UPPER FRAME ANGLE LT SIDE AT SPLICE HAS 2 EACH HOLES WITH NO EDGE DISTANCE. TRIMMED THE DISCREPANT FRAME, FABRICATED AND INSTALLED REPAIR FRAME SPLICE ANGLE.
